The elasticity of taxable income in the presence of deduction possibilities


Doerrenberg, Philipp ; Peichl, Andreas ; Siegloch, Sebastian



DOI: https://doi.org/10.1016/j.jpubeco.2015.10.001
URL: https://www.sciencedirect.com/science/article/pii/...
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Journal of Public Economics
Volume: 151
Page range: 41-55
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0047-2727 , 1879-2316
Publication language: English
Institution: Sonstige Einrichtungen > ZEW - Leibniz-Zentrum für Europäische Wirtschaftsforschung
School of Law and Economics > VWL, Quantitative Finanzwissenschaft (Peichl 2013-2017)
School of Law and Economics > VWL, Wirtschaftspolitik u. Politische Ökonomie (Juniorprofessur) (Siegloch 2014-2018)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Doerrenberg, Philipp ; Peichl, Andreas ; Siegloch, Sebastian (2017) The elasticity of taxable income in the presence of deduction possibilities. Journal of Public Economics Amsterdam [u.a.] 151 41-55 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item